| Catalog Number |
364958 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® boric acid sodium borate/formate c&s urine tube, an unspecified number of tubes had loose caps leading to spills of the sample in their automated instrument.There was no health impact or consequences reported.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary - bd received one photo for investigation.The evaluated photo does not display the customer's indicated failure mode.A total of 100 retained samples were visually inspected, and no visible defects were found.Functional tests were conducted on 10 retained samples, and all tubes met specification limits with no issues observed in the stopper function.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: stopper ceepout.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description